Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Small pustules on neck and forehead. Applying flutibact. Is this a permanent solution?

Hi Doctor, I get small pustules on my neck and forehead continuously. I consulted with doctor and I was asked to take few tablets and was advised to apply “Flutibact” for 1 week. But there is no change. It got reduced by 1% but still I keep getting pustules. Please guide me on this. Also please let me know if I can continue with “Flutibact”. Can you please tell me if there is a permanent solution for this and any natural treatment? Thanks in advance
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Folliculitis is your disease , take antibiotics and anti inflammatory drugs for one to two weeks , Improve your immunity by exercise, yoga, good sleep, healthy food and cool mind. I think you will not get it again. Still, I suggest to consult nearest dermatologist , inveastigate to rule out DM or any other systemic diseases. And get treatment...
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor